# SDR SWAA030086

- Difficulty date: January 15, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N631SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27706
- Aircraft time: 23,027 hours, 19,681 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Skin
- Part number: 6545866
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND BS 670 KEEL BEAM OUTER SKIN CRACKED 1.1 INCHES ON THE LT AND RT SIDE.  REPAIRED SKIN PER SRM AND SWA T1.
